About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 451312, 10 pages
http://dx.doi.org/10.1155/2013/451312
Research Article

Design of PI Controllers for Hydraulic Control Systems

Faculty of Mechanical Engineering Kraljevo, University of Kragujevac, Dositejeva 19, 36 000 Kraljevo, Serbia

Received 7 December 2012; Accepted 14 February 2013

Academic Editor: Zoran Gajic

Copyright © 2013 LJubiša Dubonjić et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

LJubiša Dubonjić, Novak Nedić, Vojislav Filipović, and Dragan Pršić, “Design of PI Controllers for Hydraulic Control Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 451312, 10 pages, 2013. doi:10.1155/2013/451312